# SDR YENA2025081800845

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,494 hours, 29,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1567. PBI-HPN.AT 10,000' WE GOT A LVL 1 ODOR FUMES EVENT.  TURNED OFF PACK #1 FUMES ODOR WENT AWAY.  ODOR WAS IN COCKPIT; COMPLIED WITH INFO NOTICE 2017-T01, SECTION A, ISOLOATED FAULT TO TYPE 10,  INSULATION FOUND IN DUCT TO HOT AIR VALVE (REMOVED)  PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D.  DECONTAMINATION ALSO COMPLETED.  AIRCRAFT IS OK FOR SERVICE.
